MAUDE Adverse Event Report: ST PAUL BCI; CARBON DIOXIDE GAS ANALYZER.

ST PAUL BCI; CARBON DIOXIDE GAS ANALYZER.
Model Number 9004000
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One unit was returned for investigation.The device was turned on and tested and the issue was confirmed.After changing the settings to the correct device settings, the issue was resolved.Root cause was traced to the user.Dhr review not done due to issue being traced to user.
 
Event or Problem Description
It was reported that occlusion was suspected.The issue was discovered during inspection with no patient involved.
 
Additional Manufacturer Narrative

Brand Name
BCI
Common Device Name
CARBON DIOXIDE GAS ANALYZER.
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12698173
Report Number3012307300-2021-10248
Device Sequence Number4613894
Product Code CCK
UDI-Device Identifier10610586036811
UDI-Public10610586036811
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown